My 11 year son just has been taking Griseofulvin for a week now and the sight where he had the problem is clearing well but now he has little bumps all over his body, mostly on his face and ears. It seems like it spreading. The bumps aren't itching or bothering him it just looks really bad. He has about 3 more weeks of medicine to take.Is this a normal side effect?
Griseofulvin - my 11 yr old son has developed little bumps all over his body, is this normal?
- 26 Nov 2011 by veeski
- 1 December 2011
- griseofulvin, dermatophytosis, see also cutaneous fungal infections
I would suggest that you take him to your doctor, if you haven't done so already.
Seek medical attention right away if any of these SEVERE side effects occur when using Griseofulvin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); butterfly-shaped rash on the face; confusion; fever, chills, or sore throat; flu-like symptoms (eg, headache, joint pain); mental or mood changes; numbness, burning, or tingling of the hands or feet; red, swollen, blistered or peeling skin; symptoms of liver problems (dark urine, pale stools, severe or persistent stomach pain, yellowing of the skin or eyes); white patches in the mouth.
- Griseofulvin Information for Consumers
- Griseofulvin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Griseofulvin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2009 • 1 answer
Posted 7 May 2014 • 2 answers
Posted 6 Jan 2018 • 0 answers
Posted 19 Mar 2018 • 0 answers
Posted 27 Apr 2018 • 0 answers